Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 253, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Oct 15, 2021, 3:41 PM CDT for 5 counties in Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 15, 2021, 3:41 PM CDT (20:41 UTC)
- Expired
- Oct 15, 2021, 4:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lonoke County, AR, Monroe County, AR, Prairie County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 51 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 15, 12:28 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 567 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
868
WUUS54 KLZK 152041
SVRLZK
ARC085-095-117-145-147-152130-
/O.NEW.KLZK.SV.W.0253.211015T2041Z-211015T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
341 PM CDT Fri Oct 15 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southwestern Woodruff County in eastern Arkansas...
Northern Prairie County in central Arkansas...
Northeastern Lonoke County in central Arkansas...
Northwestern Monroe County in eastern Arkansas...
Southeastern White County in central Arkansas...
* Until 430 PM CDT.
* At 341 PM CDT, a severe thunderstorm was located near Sylvania, or
7 miles east of Cabot, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cabot... Des Arc...
Ward... Austin in Lonoke County...
Fredonia... Barrettsville...
Old Austin... Sylvania...
Thurman... Parnell...
Griffithville... Vinity Corner...
McClelland... Gregory...
Hayley... Dagmar WMA...
Jasmine... Georgetown...
Dixie... Sand Hill...
This includes the following highways...
Interstate 40 between mile markers 199 and 208.
US Highway 67 between mile markers 21 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3487 9198 3502 9202 3521 9131 3482 9130
TIME...MOT...LOC 2041Z 267DEG 38KT 3494 9188
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
2324 follow-up statements
651 WWUS54 KLZK 152051 SVSLZK Severe Weather Statement National Weather Service Little Rock AR 351 PM CDT Fri Oct 15 2021 ARC085-095-117-145-147-152130- /O.CON.KLZK.SV.W.0253.000000T0000Z-211015T2130Z/ Woodruff AR-Prairie AR-Lonoke AR-Monroe AR-White AR- 351 PM CDT Fri Oct 15 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR SOUTHWESTERN WOODRUFF...NORTHERN PRAIRIE...NORTHEASTERN LONOKE... NORTHWESTERN MONROE AND SOUTHEASTERN WHITE COUNTIES... At 351 PM CDT, a severe thunderstorm was located near Thurman, or 12 miles northeast of Lonoke, moving east at 40 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Des Arc... Fredonia... Barrettsville... Thurman... Dixie... Vinity Corner... Sand Hill... Brasfield... McClelland... Gregory... Hayley... Butlerville... Childers... Hickory Plains... Dagmar WMA... Jasmine... Little Dixie... Georgetown... Woodlawn... This includes Interstate 40 between mile markers 199 and 208. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3486 9187 3505 9189 3521 9131 3482 9130 TIME...MOT...LOC 2051Z 270DEG 35KT 3492 9176 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ 232
141 WWUS54 KLZK 152103 SVSLZK Severe Weather Statement National Weather Service Little Rock AR 403 PM CDT Fri Oct 15 2021 ARC085-095-117-145-147-152130- /O.CON.KLZK.SV.W.0253.000000T0000Z-211015T2130Z/ Woodruff AR-Prairie AR-Lonoke AR-Monroe AR-White AR- 403 PM CDT Fri Oct 15 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR SOUTHWESTERN WOODRUFF...NORTHERN PRAIRIE...EAST CENTRAL LONOKE... NORTHWESTERN MONROE AND SOUTHEASTERN WHITE COUNTIES... At 403 PM CDT, a severe thunderstorm was located near Barrettsville, or 8 miles west of Des Arc, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Des Arc... Fredonia... Barrettsville... Dixie... Sand Hill... Brasfield... McClelland... Gregory... Hayley... Childers... Hickory Plains... Dagmar WMA... Jasmine... Little Dixie... Georgetown... Vinity Corner... This includes Interstate 40 between mile markers 199 and 208. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3485 9174 3508 9175 3521 9131 3482 9130 TIME...MOT...LOC 2103Z 264DEG 32KT 3494 9165 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ 232
822
WWUS54 KLZK 152117
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
417 PM CDT Fri Oct 15 2021
ARC085-152127-
/O.CAN.KLZK.SV.W.0253.000000T0000Z-211015T2130Z/
Lonoke AR-
417 PM CDT Fri Oct 15 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LONOKE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
eastern and central Arkansas.
LAT...LON 3484 9158 3511 9162 3521 9131 3482 9130
TIME...MOT...LOC 2117Z 268DEG 28KT 3494 9153
$$
ARC095-117-145-147-152130-
/O.CON.KLZK.SV.W.0253.000000T0000Z-211015T2130Z/
Woodruff AR-Prairie AR-Monroe AR-White AR-
417 PM CDT Fri Oct 15 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN WOODRUFF...NORTHEASTERN PRAIRIE...NORTHWESTERN
MONROE AND SOUTHEASTERN WHITE COUNTIES...
At 417 PM CDT, a severe thunderstorm was located over Des Arc, moving
east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Des Arc... Fredonia...
Dixie... Dagmar WMA...
Sand Hill... Jasmine...
Little Dixie... Brasfield...
McClelland... Gregory...
Childers... Georgetown...
This includes Interstate 40 between mile markers 199 and 208.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3484 9158 3511 9162 3521 9131 3482 9130
TIME...MOT...LOC 2117Z 268DEG 28KT 3494 9153
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
232399
WWUS54 KLZK 152128
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
428 PM CDT Fri Oct 15 2021
ARC095-117-145-147-152136-
/O.EXP.KLZK.SV.W.0253.000000T0000Z-211015T2130Z/
Woodruff AR-Prairie AR-Monroe AR-White AR-
428 PM CDT Fri Oct 15 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WOODRUFF...
NORTHEASTERN PRAIRIE...NORTHWESTERN MONROE AND SOUTHEASTERN WHITE
COUNTIES WILL EXPIRE AT 430 PM CDT...
The severe thunderstorm which prompted the warning has moved out of
a portion of the warned area, and the warning will be allowed to
expire. However, the storm remains severe at this time and a new
warning has been issued for Prairie, Woodruff, and Monroe counties.
Hail and damaging winds remain the primary threat with this storm.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
eastern and central Arkansas.
LAT...LON 3484 9158 3511 9162 3521 9131 3482 9130
TIME...MOT...LOC 2126Z 267DEG 38KT 3494 9144
$$
232What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 15, 12:35 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Oct 15, 12:35 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1235 PM CDT Fri Oct 15 2021 .AVIATION... Strong to severe thunderstorms are likely to develop across the state Friday afternoon. Southerly winds will become northwesterly, with nonconvective gusts up to 25 mph. Strong and damaging winds and large hail are the main threats. Ceilings will likely vary from IFR and MVFR. The front will pass Friday evening with clearing behind the front through the rest of the period. && .PREV DISCUSSION...(ISSUED 446 AM CDT Fri Oct 15 2021) SHORT TERM...Today Through Saturday Bottom line up front: A cold front will move across Arkansas today, probably bringing with it some strong thunderstorms, especially during the afternoon hours of the day. The main threat associated with strong to severe storms would be damaging winds. The cold front will definitely bring much drier and cooler air into the region for the weekend. Details...if you want them: Early morning subjective surface analysis placed a cold front near Muskogee, OK, extending southwest across central Oklahoma, but southeast of the OKC metro area to somewhere around Wichita Falls, TX. Along this cold front, the weather was mostly quiet, but regional radars showed a fairly well organized linear mesoscale convective system (MCS) move east towards Fort Smith, AR and points to the north across northwest Arkansas in general. Across far southeast Arkansas, regional radars continued to show an area of persistent but shallow convection from Fordyce/Monticello/Pine Bluff moving northeast towards the Memphis metro area. Earlier this morning, when the heavier rain showers and thunderstorms were over southeast Arkansas, rainfall rates were falling at about 1 in per hour. Most of that rain will likely move northeast away from the state by sunrise. Early morning water vapor satellite imagery showed the deeper, more organized MCS currently over far northeast Oklahoma had developed just southwest of the Oklahoma City metro area, before expanding in coverage and intensity as it moves northeast. This makes sense as the Storm Prediction Center's objective analysis system shows the linear MCS tapping into a corridor of higher theta-e air at or around the 925 mb layer. These storms will continue to move northeast as water vapor satellite imagery shows a trough over the central Great Plains providing relatively strong southwest winds aloft. The MCS itself has been organized long enough and has released enough latent heat to act as its own small/mesoscale low pressure system. The continued release of latent heat will have created a fairly strong mid-level vortex while destroying the troughing aloft by creating a potential vorticity bubble in the middle of the upper trough. These dynamics have allowed the MCS to pull east away from the southwest winds aloft and move more directly at Arkansas rather than Missouri. This MCS will likely weaken an hour or so after sunset and the low-level moisture axis feeding it begins to mix with drier air above and below the 925 mb level, but the mid-level dynamics will remain, even if all of the precipitation eventually dissipates by mid-morning. Assuming this happens, and the MCS doesn't get rooted to a surface based influx of moisture, it will leave behind a mesoscale convective vortex (MCV) that we will have to watch closely later this afternoon as it will likely play a role on where and when storms develop during the peak heating hours of the day. As for Arkansas and our forecast for today, the confidence in the high and low temperature are pretty high...highs will top out in the lower to mid 80s, while lows will fall into the mid to upper 40s behind the front. What remains uncertain is how much, how severe, and where storms will develop this afternoon across the state. The answer might be as easy as following the cold front. That's certainly what our convective parameterizing model guidance suggests. If storms simply develop more or less uniformly along the front, they will encounter plentiful heat and humidity, measuring up to 1500 to 2000 J/kg of thunderstorm potential energy (CAPE) and wind shear with winds near the surface out of the south-southwest at 10 to 15 kts, and winds 5-6 km aloft at 50 to 60 kts, allowing for a bulk wind shear difference on the order of 40 to 50 kts...certainly sufficient for supporting strong to severe thunderstorms if they are able to develop in the first place. If storms develop in this environment, the 0-6km bulk shear vector will be out of the southwest at 40-50 kts, or oriented nearly parallel to the position of the cold frontal boundary as it moves across the state today. If storms are more or less uniformly aligned along the front, they would interact with low-level wind shear in completely perpendicular manner, as the storms moving southeast with the front would be almost directly orthogonal to the southwesterly bulk shear/winds aloft. This is also known as a cross-wise low-level shear/thunderstorm interaction which makes thunderstorms behave in a manner that it much more supportive of damaging winds than it is for tornadoes. There will be a chance for hail with these storms either way, as there is plenty of thunderstorm energy in the form of heat and humidity present to allow for storms tall enough and organized enough to allow hail to develop. The threat of damaging winds and some large hail...on average, hail up to the size of a quarter, are the primary reasons that much of Arkansas is included in a marginal to slight risk of severe storms today by the Storm Prediction Center. The key forecast problem today therefore doesn't appear to be tied to the type or severity of storms we get, because if we get storms, everything I've typed about above here pretty accurately describes how they will behave and what they'll do. They'll typically organize into linear structures, some bowed out structures, and at the apex of those bows you'll find the strongest potential for wind damage at the surface. The key forecast problem is, will we get storms at all today. Looking at convective parameterizing models guidance versus convection allowing model guidance, the convection parameterizing model guidance initiates its shallow convection scheme without tripping its deep convection scheme. What does that mean? Well, it means the model generates rainfall (or simulated reflectivity) but doesn't otherwise show the dynamics of a thunderstorm system moving across the state in most of its other mass fields (e.g. leaving the humidity at the 700 mb level at 10%, among many other factors). The problem with thunderstorm convection initiation today appears to be the lack of strong forcing for ascent versus a very warm and humid lower atmosphere with a very hot and dry upper atmosphere in place at the same time. We do have a pretty strong cold front moving across the state today, but that frontal circulation/density current will only push warm and humid air up so high before either forcing aloft or free convection kicks in to allow the thunderstorm to take off and become a system all on its own. It's a fascinating, but incredibly complex problem to unravel, but one way to do so is to take a cross section of the air across the state this afternoon from northwest to southeast and diagnose what the model(s) are doing aloft. Loading parameters like Petterson or QG frontogenesis, saturated theta-e, ageostrophic vertical motions and humidity can all help diagnose the likelihood of air "breaking the cap" and allowing thunderstorms to blossom all along the front this afternoon. Performing this analysis early this morning showed that from the surface to about the 800 mb level, there is a very focused, but somewhat shallow layer of strong instability. The air forced upwards by frontogenetic forcing into this layer causes the air to rise rapidly until there is no more support for "pushing" the air up anymore. The most common upper level forcing for ascent is known as differential positive vorticity advection (DPVA), and very little will exist over Arkansas today...unless...something happened to the southwest flow aloft to break up the otherwise dry and fast southwesterly flow aloft. Looking at the cross section, the frontogenetic forcing works on breaking the cap throughout much of the day headed into the early afternoon hours, but with no thunderstorm activity activated yet (despite the simulated reflectivity the model "outputs", the model isn't out-putting that anyways, but that's a story for another time.). The cross section does show that some higher saturated theta-e air breaks into some lower saturated theta-e air aloft during the peak heating hours of the day. Watching it in motion reminds me of a time lapse of a flower blooming...which means I've typed too long and I'm probably getting too tired, but stick with me here. If storms are going to fire along this cold front today, they are most likely going to do so after 1-2 pm CDT, but may occur faster if the front encounters the MCV left over from the early morning northeast Oklahoma storm system, the MCV (see, I brought it all back together here at the end). If we can see the MCV on visible satellite imagery, and we see the front moving, where the front meets the MCV, the first storms are likely to develop, and develop quickly. If they never meet up, we may still see some strong storms, but their coverage will likely be much more limited than previously expected. Either way, any individual storm that develops will have a chance at becoming strong and/or severe, with damaging winds posing the primary threat. If any "bow echoes" get really well developed, they could alter the environment enough to support the chance of a weak/brief tornado on the northern bookend of the bow, but this looks unlikely at this time. Behind the front, the forecast gets much less complicated as cool and dry air filter into the state, clearing skies out, and bringing temperatures down into the mid to upper 40s. Saturday will once again remain somewhat simple weather wise with cool and dry air in place with highs in the lower to mid 70s. Saturday night will be cooler with a cooler start to the overnight hours under mostly clear skies allowing temperatures to fall into the mid to lower 40s for most locations across the state. Hope you have a great day! Cavanaugh LONG TERM...Saturday Night Through Friday At the beginning of the period, surface high pressure will be moving through the region, with upper ridging being predominant over the central conus east of the Rockies. By mid-week, the longwave pattern will begin to flatten out a bit, with the surface high moving toward the Eastern Seaboard. Temperatures will moderate through the week, though most areas should stay in the 70s to lower 80s for highs. By Thursday, an upper trough will be moving into the plains, and this will push a frontal boundary into the region. With fairly flattened upper flow, there really won't be significant deep moisture return ahead of the front, but the boundary should provide enough synoptic scale lift for small chances of showers/storms. Smith && .LZK Watches/Warnings/Advisories...NONE. && Aviation...71
Hazardous weather outlook, Oct 15, 3:14 PM CDT, 27 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 314 PM CDT Fri Oct 15 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-161000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 314 PM CDT Fri Oct 15 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Afternoon and Tonight Severe thunderstorms are possible through Friday evening. The primary threat will be damaging winds and large hail. The risk for tornadoes remains low, but cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday No hazardous weather is expected at this time. .Spotter Information Statement... Spotter activation may be needed this afternoon. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Local storm report, Oct 15, 1:52 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
152 PM CDT FRI OCT 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM HAIL 2 NNW ADA 35.14N 92.89W
10/15/2021 E0.88 INCH CONWAY AR PUBLIC
&&
EVENT NUMBER LZK2100740
232Local storm report, Oct 15, 2:09 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
209 PM CDT FRI OCT 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL 2 S OPPELO 35.08N 92.77W
10/15/2021 E1.25 INCH CONWAY AR SOCIAL MEDIA
SOCIAL MEDIA REPORT AND PICTURE OF HALF DOLLAR SIZED
HAIL SOUTHWEST OF OPPELO BETWEEN ARENA ROAD AND THE
PERRY/CONWAY COUNTY LINE.
&&
EVENT NUMBER LZK2100741
232Special weather statement, Oct 15, 2:12 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Little Rock AR
212 PM CDT Fri Oct 15 2021
ARZ039-043-044-151945-
Pulaski AR-Perry AR-Saline AR-
212 PM CDT Fri Oct 15 2021
...A strong thunderstorm will impact portions of central Perry,
northwestern Saline and west central Pulaski Counties through 245 PM
CDT...
At 212 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Jessieville, or 13 miles northwest of Hot Springs
Village, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Perryville... Houston...
Williams Junction... Wye Mountain...
Aplin... Antioch in Perry County...
Deberrie... Oak Grove in Perry County...
Long Mountain... Thornburg...
Hollis... Reform...
Cherry Hill in Perry County... Nimrod...
Pleasant Valley in Perry County...
Paron...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Arkansas.
&&
LAT...LON 3494 9316 3504 9268 3477 9265 3477 9316
TIME...MOT...LOC 1912Z 266DEG 33KT 3482 9308
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
71Special weather statement, Oct 15, 2:30 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Little Rock AR
230 PM CDT Fri Oct 15 2021
ARZ032-033-045-152000-
White AR-Lonoke AR-Faulkner AR-
230 PM CDT Fri Oct 15 2021
...A strong thunderstorm will impact portions of northwestern Lonoke,
east central Faulkner and southwestern White Counties through 300 PM
CDT...
At 230 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vilonia, or 8 miles east of Conway, moving east at 25 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cabot... Vilonia...
Austin in Lonoke County... Enola...
Holland... Hamlet...
El Paso... Otto...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Arkansas.
&&
LAT...LON 3503 9232 3517 9236 3524 9199 3502 9200
TIME...MOT...LOC 1930Z 259DEG 24KT 3509 9230
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
232Special weather statement, Oct 15, 2:51 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Little Rock AR
251 PM CDT Fri Oct 15 2021
ARZ032-039-043-044-152015-
Pulaski AR-Perry AR-Saline AR-Faulkner AR-
251 PM CDT Fri Oct 15 2021
...A strong thunderstorm will impact portions of east central Perry,
southern Faulkner, northern Saline and northern Pulaski Counties
through 315 PM CDT...
At 250 PM CDT, Doppler radar was tracking a strong thunderstorm over
Roland in Pulaski County, or 7 miles northwest of Maumelle, moving
east at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
North Little Rock... Conway...
Sherwood... Maumelle...
North Little Rock Airport... Vilonia...
Mayflower... Little Italy...
Gravel Ridge... Morgan...
Marche... Oak Grove in Pulaski County...
Olmstead... Roland in Pulaski County...
Pinnacle Mountain State Park... Gibson...
Wye Mountain... Camp Robinson...
Sylvan Hills... Chenal Valley...
This includes the following highways...
Interstate 40 between mile markers 130 and 148.
US Highway 67 between mile markers 4 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Arkansas.
&&
LAT...LON 3481 9272 3503 9263 3509 9218 3482 9218
TIME...MOT...LOC 1950Z 262DEG 54KT 3495 9250
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
71Special weather statement, Oct 15, 3:27 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Little Rock AR
327 PM CDT Fri Oct 15 2021
ARZ025-152100-
Jackson AR-
327 PM CDT Fri Oct 15 2021
...A strong thunderstorm will impact portions of east central Jackson
County through 400 PM CDT...
At 327 PM CDT, Doppler radar was tracking a strong thunderstorm near
Newport, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Newport... Diaz...
Grubbs... Amagon...
Balch... Stegall...
Erwin...
This includes US Highway 67 between mile markers 80 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
eastern Arkansas.
&&
LAT...LON 3552 9125 3564 9129 3569 9104 3552 9104
TIME...MOT...LOC 2027Z 265DEG 34KT 3558 9121
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
71The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 10:16 PM CDT | Dense Fog Advisory | LZK | Baxter, Calhoun, Clark, Cleburne, Conway, Dallas and 17 more | 11 hr |
| Oct 15, 5:56 AM CDT | Special Weather Statement | LZK | Newton | 34 min |
| Oct 15, 8:56 AM CDT | Special Weather Statement | LZK | Logan | 49 min |
| Oct 15, 9:56 AM CDT | Special Weather Statement | LZK | Pope | 49 min |
| Oct 15, 12:07 PM CDT | Special Weather Statement | LZK | Yell | 53 min |
| Oct 15, 12:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 44 min |
| Oct 15, 1:11 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Yell | 49 min |
| Oct 15, 1:30 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 45 min |
| Oct 15, 1:58 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski | 33 min |
| Oct 15, 2:12 PM CDT | Special Weather Statement | LZK | Perry | 33 min |
| Oct 15, 2:18 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 42 min |
| Oct 15, 2:30 PM CDT | Special Weather Statement | LZK | Faulkner | 30 min |
| Oct 15, 2:51 PM CDT | Special Weather Statement | LZK | Pulaski | 24 min |
| Oct 15, 3:03 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 27 min |
| Oct 15, 3:21 PM CDT | Tornado Warning | LZK | Lonoke, Pulaski, White | 24 min |
| Oct 15, 3:27 PM CDT | Special Weather Statement | LZK | Jackson | 33 min |
| Oct 15, 4:13 PM CDT | Special Weather Statement | LZK | Lonoke | 32 min |
| Oct 15, 4:25 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 50 min |
| Oct 15, 4:25 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 17 min |
| Oct 15, 4:41 PM CDT | Special Weather Statement | LZK | Monroe | 34 min |
| Oct 15, 5:15 PM CDT | Special Weather Statement | LZK | Monroe | 30 min |
| Oct 15, 6:25 PM CDT | Special Weather Statement | LZK | Drew | 35 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.